# SDR DHLA2008745611

- Difficulty date: September 7, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FWD CARGO COMPARTMENT BS 720F BETWEEN S-25R AND S-27R SHEAR TIE WITH CORROSION.  REPLACED SHEAR TIE AT BS 720F BETWEEN S-25R AND S-26R IAW B727 SRM 51-10-1 PARA 7A.
